# SDR CA960311031

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa PW123
- System (JASC): 7921 · Engine Oil Cooler
- Part: O-Ring
- Part number: AS3209219
- Condition: Cut
- Location: L/H Oil Cooler
- Part time: 79 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLIGHT, CREW NOTICED DROPPING OIL PRESSURE ON L/H ENGINE. THE L/H ENGINE WAS SHUT DOWN AS A PRECAUTIONARY PROCEDURE AND AIRCRAFT RETURNED TO ORIGIN. INVESTIGATION REVEALED A BAD OIL LEAK AT L/H OIL COOLER AREA. THE INLET COUPLING WAS REMOVED AND SHOWED A TORN AND IMPROPERLY INSTALLED 'O' RING. THE SEAL WAS INSTALLED AT THE WELDED JOINT AS OPPOSED TO BEING INSTALLED IN THE BOSS WHICH IS USED FOR THE SEAL. BOTH OIL COOLERS WERE INSEPCTED AND AIRCRAFT RETURNED TO SERVICE.
